MAUDE Adverse Event Report: MPRI SPRINT QUATTRO MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6946M55
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was at the hospital and a device check was done.Information received on the remote transmission was reviewed by qualified personnel.It was found that there is possible t-wave oversensing (twos) observed on stored egms (electrograms) for the right ventricular (rv) lead.Additionally, the device delivered suspected atp (anti-tachycardia pacing) for possible rvr (rapid ventricular response) as an atrial arrhythmia was in progress at time of therapy.The company field representative was notified and contacted the physician.The physician requested no follow-up from the on-call company field representative.The rv lead and device remain in use.No patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO MRI SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10168114
Report Number2649622-2020-11598
Device Sequence Number2309582
Product Code LWS
UDI-Device Identifier00643169335561
UDI-Public00643169335561
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2018
Device Model Number6946M55
Device Catalogue Number6946M55
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTMB1QQ, CRT-D / 459888, LEAD / 457445, LEAD
Patient Age77 YR
Patient Weight54